# SDR HALA2014061600086

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 893 hours, 153 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Fan
- Part time: 893 hours, 153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD FAN COWLING DAMAGED.    R & R OTBD FAN COWLING IAW AMM 71-13.  OPS CHECKED GOOD.  OK FOR SERVICE.
